Monatshefte für Mathematik

, Volume 80, Issue 3, pp 171–177

On the Fourier transformation on spaces of (p,q)-multipliers

  • Bernd Dreseler
  • Walter Schempp

DOI: 10.1007/BF01319912

Cite this article as:
Dreseler, B. & Schempp, W. Monatshefte für Mathematik (1975) 80: 171. doi:10.1007/BF01319912


LetG denote a locally compact abelian topological group. The aim of the present paper is to prove an “intermediate” result between two well-known results ofL. Hörmander andG. I. Gaudry concerning the structure of the spaces ℱGℳμℓtp,q(G).

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Bernd Dreseler
    • 1
  • Walter Schempp
    • 1
  1. 1.Lehrstuhl für Mathematik I der Universität SiegenSiegen 21Federal Republic of Germany

Personalised recommendations